Retatrutide issues

Omxxl

Explorer
Joined
Mar 6, 2026
Messages
163
Reaction score
76
Location
Europa
Hey everyone,

I mixed up 2 vials of Reta, 30mg each—the ones that come with that particular label and a purple cap—and the liquid is coming out cloudy, unlike the 20mg vial shown in the picture. I also got another 30mg kit in the same order; it had an identical cap and label, and that one gave me no trouble at all.

Anyone else run into this? The bac water is fresh, and it's the same water I've been using for my HGH and for the other Reta vial.

If it's cloudy, you shouldn't inject it, correct?

Any advice would be appreciated.
 
Perhaps wait 24 hours for it to settle. I experienced the same thing with a pair of R60 from BFF. By the following day it was completely clear.
 
Hospira BAC or a vendor? In a perfect world the peps would be better quality, but since that can't be fully controlled, the key thing to keep steady is the quality of your BAC, so I'm staying with Hospira.
 
Does your BAC water contain only Benzyl Alc, or is Sodium chloride also present?

Reta combined with NaCl will be destroyed. When it comes to Tirz.. No issue
 
Just my 2c. If it's cloudy, I won't inject it — even if it turns clear by the next day. With most peptides, clarity comes within minutes. Grey is already a gamble, so I'm not stacking more risk on top. It's not like a single vial costs us thousands.

The smartest move is to rule out the BAC: grab some Hospira and see whether it still goes cloudy. That said, kits can be inconsistent — you could get 1 kit where 5 vials reconstitute cleanly and 5 turn cloudy even using Hospira. I ran into exactly that with the transparent blue cap R10. Some mixed fine, others didn't, and I did notice cloudy outcomes were more likely when using vendor BAC.
 
The BAC water I'm using comes from the same supplier as the peptide. When I've mixed other peptides with it, there have been no problems at all. Getting Hospira in Europe is difficult.
 
From what I gather, cloudiness means the molecules are aggregating. Injecting it isn't just a matter of it not working—immune, allergic, or antibody responses are possible. Should it become clear again, there may be a chance to save it, but once it turns gel-like or shows particles, definitely discard. The NaCl point raised earlier is a solid observation, or maybe your bac water's pH is off. Did you mix it while the bac water was cold? Cold temperatures can hinder the powder from dissolving
 
faloppi said:

From what I gather, cloudiness means the molecules are aggregating. Injecting it isn't just a matter of it not working—immune, allergic, or antibody responses are possible. Should it become clear again, there may be a chance to save it, but once it turns gel-like or shows particles, definitely discard. The NaCl point raised earlier is a solid observation, or maybe your bac water's pH is off. Did you mix it while the bac water was cold? Cold temperatures can hinder the powder from dissolving
The water was indeed cold, though the second vial was somewhat less cold.
 
Omxxl said:

The BAC water I'm using comes from the same supplier as the peptide. When I've mixed other peptides with it, there have been no problems at all. Getting Hospira in Europe is difficult.
do you happen to have any inexpensive pH testing strips lying around? should the bac water's pH be slightly off, certain peptides that are more tolerant might still be fine, yet it could be problematic for the reta (or at least this particular batch)

Omxxl said:

faloppi said:

From what I gather, cloudiness means the molecules are aggregating. Injecting it isn't just a matter of it not working—immune, allergic, or antibody responses are possible. Should it become clear again, there may be a chance to save it, but once it turns gel-like or shows particles, definitely discard. The NaCl point raised earlier is a solid observation, or maybe your bac water's pH is off. Did you mix it while the bac water was cold? Cold temperatures can hinder the powder from dissolving
The water was indeed cold, though the second vial was somewhat less cold.
if temperature were the only factor, then after sitting on the counter for 30mins and being swirled a bit, it ought to become clear
 
Omxxl said:

faloppi said:

From what I gather, cloudiness means the molecules are aggregating. Injecting it isn't just a matter of it not working—immune, allergic, or antibody responses are possible. Should it become clear again, there may be a chance to save it, but once it turns gel-like or shows particles, definitely discard. The NaCl point raised earlier is a solid observation, or maybe your bac water's pH is off. Did you mix it while the bac water was cold? Cold temperatures can hinder the powder from dissolving
The water was indeed cold, though the second vial was somewhat less cold.
oh.. also a general guideline: before you reconstitute, let both the BAC and the peptide reach room temperature.
 
Mochizuki0124 said:

Omxxl said:

faloppi said:

From what I gather, cloudiness means the molecules are aggregating. Injecting it isn't just a matter of it not working—immune, allergic, or antibody responses are possible. Should it become clear again, there may be a chance to save it, but once it turns gel-like or shows particles, definitely discard. The NaCl point raised earlier is a solid observation, or maybe your bac water's pH is off. Did you mix it while the bac water was cold? Cold temperatures can hinder the powder from dissolving
The water was indeed cold, though the second vial was somewhat less cold.
oh.. also a general guideline: before you reconstitute, let both the BAC and the peptide reach room temperature.
Nope, that isn't real.
 
Omxxl said:

Hey everyone,

I mixed up 2 vials of Reta, 30mg each—the ones that come with that particular label and a purple cap—and the liquid is coming out cloudy, unlike the 20mg vial shown in the picture. I also got another 30mg kit in the same order; it had an identical cap and label, and that one gave me no trouble at all.

Anyone else run into this? The bac water is fresh, and it's the same water I've been using for my HGH and for the other Reta vial.

If it's cloudy, you shouldn't inject it, correct?

Any advice would be appreciated.
Please update us on whether it clears up.
 
This just occurred with me as well. I've been purchasing for 3 years, and a cloudy vial has never shown up before. Could this be something on the manufacturer's end?
 
I've seen that when I use a 31g needle for reconstitution and inject the liquid too quickly, it sometimes turns cloudy for just a moment. Not sure if that could be the cause.
 
quicksilver80 said:

I've seen that when I use a 31g needle for reconstitution and inject the liquid too quickly, it sometimes turns cloudy for just a moment. Not sure if that could be the cause.
For reconstitution, that needle gauge seems quite tiny.
 
BNLFL said:

quicksilver80 said:

I've seen that when I use a 31g needle for reconstitution and inject the liquid too quickly, it sometimes turns cloudy for just a moment. Not sure if that could be the cause.
For reconstitution, that needle gauge seems quite tiny.

Have you looked at what sharps containers cost these days? 😛

Joking aside, for most of my reconstructions I use the 31g — they do the job for Tirz

I suppose Reta reacts a bit more to that "jet" effect, though aiming toward the side probably keeps you fine
 
Back
Top